# SDR SIMA20140318005

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,499 hours, 20,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: C00954
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT WING UPPER EMERGENCY LIGHTS ARE INOPERABLE.  R & R NR 4 EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
